MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN CEMENT STEM10MMX160MM STRT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER

SMITH & NEPHEW, INC. LGN CEMENT STEM10MMX160MM STRT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Catalog Number 71424202
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 08/15/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision surgery performed due to infection.All implants removed.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The medical investigation concluded that, without the requested clinical information, a thorough medical investigation cannot be rendered.Should any additional medical information be provided these complaints will be re-assessed.Without the actual product involved and/or device information, our investigation cannot proceed.If the devices or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.

Brand Name
LGN CEMENT STEM10MMX160MM STRT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9036284
Report Number1020279-2019-03348
Device Sequence Number2204231
Product Code JWH
UDI-Device Identifier03596010547057
UDI-Public03596010547057
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71424202
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer08/15/2019
Initial Report FDA Received Date09/13/2019
Supplement Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;